Doctor insights on:
Synthroid Affect On Liver
Yes: In a recent review of 85, 248 people taking synthroid and reporting side effects, 210 of them reported enlarged liver (0.25%). It was noted to be more common in women than in men and was most common in the age group over 60. People with enlarged liver had been on synthroid anywhere from 1 month to 2 years. ...Read more
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
I have non-alcoholic fatty liver and need to have my Thyroid Removed. Should I be taking Armour or Synthroid?
I'm on bystolic. Synthroid and omeorazole daily. I got blood work and my liver enzymes were in range but still higher than normal. Ast-32 and alt- 42. Is it one of my meds?
Bystolic: www.epocrates.com suggests monitoring lfts if you take bystolic but there's no mention of this for either synthroid or omeprazole. With that said, non-alcoholic fatty liver is a consequence of being overweight/obese so if that describes you, that would be the better choice (rather than stopping bystolic) since losing weight could then lower your blood pressure, too. Chat w/your prescribing doc. ...Read more
I'm on metoprolol, benicar, omeorazole, allegra, synthroid, and ativan. Will any of these cause liver kidney or electrolyte issues? Or cardiac issues?
Unlikely: I guess the answer depends on whether you are a glass half empty or a glass half full person. You are not likely to have any of those adverse effects from the medications you listed, however there is no medication that is not associated with rare liver toxicity, and several of the medications on the list might have some of the other side effects you listed. Rarely. ...Read more
Can these meds cause ^ liver enzyme? Synthroid losartan prednisone Paxil Xanax calcitriol calcium citrate amox-clav singulair advair, and multivit
Raised Liver ALT&GGT,no history of being raised before - don't drink. Only new med is thyroxine.Bilrub,ALP,protein,albumin,globulin normal.why raised?
How raised?: All laboratory results need to be interpreted in the clinical context and the doctor who ordered the tests is usually in the best position to do that. Having said that, it would have been helpful to have the actual values. As a rule of thumb, it the values are more three times the normal limit, it is not an emergency and you may see your doctor at your convenience. ...Read more
I've been w/o my Synthroid for 6mos now, i was taking 100mcg daily. How long do I have before it really starts to affect me and how serious can it be?
A few weeks.: Generally thyroid hormone deficiency should show up within a few weeks of discontinuation of necessary thyroid hormone withdrawal. If you are 6 months out and still feel fine i wonder if you really needed all 100 mcg of the dose. It would be very reasonable to check your TSH level now for a variety of reasons. Hormone deficiency can be serious.. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Synthroid affect on getting pregnant
- Thc affect on the liver
- Black spots on liver ultrasound
- Ask a doctor a question free online
- Ultrasound found spot on liver
- Can liver problems cause brown spots on the bottom of feet?
- Shadow on liver ultrasound
- White spots on liver ultrasound
- Talk to a hepatologist online for free